Stochastic homogenization of the Landau-Lifshitz-Gilbert equation - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Stochastics and Partial Differential Equations: Analysis and Computations Year : 2021

Stochastic homogenization of the Landau-Lifshitz-Gilbert equation

Homogénéisation stochastique de l'équation de Landau-Lifshitz-Gilbert

Abstract

Following the ideas of V. V. Zhikov and A. L. Pyatnitski, and more precisely the stochastic two-scale convergence, this paper establishes a homogenization theorem in a stochastic setting for two nonlinear equations : the equation of harmonic maps into the sphere and the Landau-Lifschitz equation. These equations have strong nonlinear features, in particular, in general their solutions are not unique.
En suivant les idées de V. V. Zhikov et A. L. Pyatnitski, et plus précisément la convergence stochastique à deux échelles, cet article établit un théorème d'homogénéisation dans un cadre stochastique pour deux équations non linéaires : l'équation des applications harmoniques à valeurs dans la sphère et l'équation de Landau-Lifschitz. Ces équations sont non linéaires, et, en général, leurs solutions ne sont pas uniques.
Fichier principal
Vignette du fichier
homog_LLG.pdf (586.5 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-02020241 , version 1 (15-02-2019)

Identifiers

Cite

François Alouges, Anne de Bouard, Benoît Merlet, Léa Nicolas. Stochastic homogenization of the Landau-Lifshitz-Gilbert equation. Stochastics and Partial Differential Equations: Analysis and Computations, 2021, 9 (4), pp.789-818. ⟨10.1007/s40072-020-00185-4⟩. ⟨hal-02020241⟩
220 View
135 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More